# SDR AALA202009179007

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 22,389 hours, 9,300 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO THROTTLES WILL NOT STAY ENGAGED ON EITHER CMD 1 OR CMD 2.  THROTTLES SPLIT 1/2 INCH, MEL  09-650-C REF 2205 AUTOTHROTTLE SYSTEM AUTHORIZED.  TROUBLESHOOTING ACCOMPLISHED FIM 22-11-00-810-801- DIGITAL FLIGHT CONTROL SYSTEM (DFCS) BITE PROCEDURE, FOR MESSAGE 22-11822 - EDFCS (ENHANCED DIGITAL FLIGHT CONTROL SYSTEM): FMC DATA INV, ALL TESTS PASSED.  PERFORMED DFCS (DIGITAL FLIGHT CONTROL SYSTEM) BITE AND LAND VERIFY TESTS, PER AMM 22-11-00.  ALL TESTS PASSED AUTOTHROTTLE SYSTEM SATISFACTORY, PER FIM 22-31-00.  CLEARED MEL.
